Aspire36 question

  1. New Member
    cjp28's Avatar
    Join Date
    Feb 2008
    Posts
    4
    Rep Power
    86
    Level
    2
    Lv. Percent
    26.67%

    Aspire36 question


    New to the forum here and had a question about aspire36. Took aspire36 about a hour ago and I know the flushing of the face is a common side effect, but my lips have become really red to to the point that it looks as if I am wearing something. My heart also feels to be racing faster than usual and am feeling a little nauseas, I was just curious if these are abnormal effects to worry about or just part of the general effects that happen to some people. Anyone with advice would be greatly appreciated.

    Thanks
    Chris

  2. MuscleGuyinNY's Avatar
    Join Date
    Nov 2007
    Age
    27
    Posts
    2,106
    Rep Power
    0
    Level
    33
    Lv. Percent
    48.03%
    Achievements Activity ProPosting Pro

    The flushy feeling and redness of the lips is the increase in bloodflow.

    What'd you down it with? Vitamin C seems to help a lot of people.
  3. New Member
    cjp28's Avatar
    Join Date
    Feb 2008
    Posts
    4
    Rep Power
    86
    Level
    2
    Lv. Percent
    26.67%

    I took with a vitamin water and that has vitamin c in it...I also seem to be having a funny numb feeling in my chest. So I just am waiting to see if the effects pass, because right now there just not good.
    •   
       

  4. MuscleGuyinNY's Avatar
    Join Date
    Nov 2007
    Age
    27
    Posts
    2,106
    Rep Power
    0
    Level
    33
    Lv. Percent
    48.03%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by cjp28 View Post
    I took with a vitamin water and that has vitamin c in it...I also seem to be having a funny numb feeling in my chest. So I just am waiting to see if the effects pass, because right now there just not good.
    What's your medical history look like? Ever have any heart trouble? Allergies? Asthma? Anemia? Anything?
  5. New Member
    cjp28's Avatar
    Join Date
    Feb 2008
    Posts
    4
    Rep Power
    86
    Level
    2
    Lv. Percent
    26.67%

    Not have had any heart trouble per say. I do have neo cardogenic syncope (unsure of the exact spelling) which just means that if I don't have enough fluids or sodium I could pass out, so I always drink plenty of fluids. and only seasonal allergies and to a pain med. But yah the main concern of mine is the the tingly feeling that is going on the left side of me chest.
  6. MuscleGuyinNY's Avatar
    Join Date
    Nov 2007
    Age
    27
    Posts
    2,106
    Rep Power
    0
    Level
    33
    Lv. Percent
    48.03%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by cjp28 View Post
    Not have had any heart trouble per say. I do have neo cardogenic syncope (unsure of the exact spelling) which just means that if I don't have enough fluids or sodium I could pass out, so I always drink plenty of fluids. and only seasonal allergies and to a pain med. But yah the main concern of mine is the the tingly feeling that is going on the left side of me chest.
    I've heard of one person having what he thought were minor heart palpitations, but he had a past of heart trouble.

    Have you tried messaging any of the PAL reps yet?
  7. New Member
    cjp28's Avatar
    Join Date
    Feb 2008
    Posts
    4
    Rep Power
    86
    Level
    2
    Lv. Percent
    26.67%

    No I have not, how do I go about doing that?
  8. MuscleGuyinNY's Avatar
    Join Date
    Nov 2007
    Age
    27
    Posts
    2,106
    Rep Power
    0
    Level
    33
    Lv. Percent
    48.03%
    Achievements Activity ProPosting Pro

    Try sending a PM to 'Palo Alto Labs' or 'john123131.' Let them know what you're experiencing.

    It sounds like the Lite would've been a better option for you. The original seems to be a little too much for some people. I only experienced severe congestion, but that was it.
  9. Diamond Member
    strategicmove's Avatar
    Join Date
    Jun 2007
    Posts
    10,754
    Rep Power
    774633
    Level
    68
    Lv. Percent
    25.29%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Aspire36 is an excellent product that may trigger some "unpleasant sides" in some. There are a number of useful precautions required to avoid or reduce these "unpleasant" issues.

    1) Take some beta alanine or potent antioxidants (some combination of ubiquinol, alpha lipoic acid, grape seed extract, green tea, vitamin c, ascorbyl palmitate, and so on) with Aspire36. This should help manage the massive free-radical action triggered by the concentrated nitric-oxide elevation caused by Aspire36.
    2) Try Advil to manage the headaches that might emerge.
    3) Avoid taking caffeine simultaneously.
    4) Consume a lot of water.
    5) If all else fails, consider Aspire36 Lite
    Product Educator | USPowders
    Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders’ opinion as a whole.
  

  
 

Similar Forum Threads

  1. Aspire36 rep question
    By AdelV in forum Supplements
    Replies: 16
    Last Post: 12-05-2007, 03:56 PM
  2. transdermals, sex and bed - question?
    By xcreed in forum Anabolics
    Replies: 5
    Last Post: 01-13-2003, 11:12 PM
  3. Question about T-1 Pro??
    By windwords7 in forum Supplements
    Replies: 36
    Last Post: 12-31-2002, 06:07 PM
  4. 1-test questions
    By Sanosuke in forum Supplements
    Replies: 15
    Last Post: 10-29-2002, 11:22 AM
  5. Questions/FAQ
    By WYD02 in forum Anabolics
    Replies: 1
    Last Post: 10-22-2002, 07:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in